Comment on "On nomenclature for, and the relative merits of, two formulations of skew distributions," by A. Azzalini, R. Browne, M. Genton, and P. McNicholas

McLachlan, Geoffrey J. and Lee, Sharon X. (2016) Comment on "On nomenclature for, and the relative merits of, two formulations of skew distributions," by A. Azzalini, R. Browne, M. Genton, and P. McNicholas. Statistics & Probability Letters, 116 1-5. doi:10.1016/j.spl.2016.04.004

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author McLachlan, Geoffrey J.
Lee, Sharon X.
Title Comment on "On nomenclature for, and the relative merits of, two formulations of skew distributions," by A. Azzalini, R. Browne, M. Genton, and P. McNicholas
Journal name Statistics & Probability Letters   Check publisher's open access policy
ISSN 0167-7152
Publication date 2016-09
Year available 2016
Sub-type Article (original research)
DOI 10.1016/j.spl.2016.04.004
Open Access Status Not Open Access
Volume 116
Start page 1
End page 5
Total pages 5
Place of publication Amsterdam, Netherlands
Publisher Elsevier BV * North-Holland
Collection year 2017
Language eng
Abstract We clarify an apparent misunderstanding in Azzalini et al. (2016) of the nomenclature to distinguish between two formulations of the skew t-distribution. Also, Lee and McLachlan (2014b) have shown how a broader class that encompasses both models can be fitted.
Keyword Skew t-distribution
Multivariate skew distribution
Finite mixture models
Model based clustering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
HERDC Pre-Audit
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 21 Jun 2016, 12:32:27 EST by Professor Geoff Mclachlan on behalf of Mathematics